MathSciNet Relay Station
MathSciNet bibliographic data
MR837651 33A30 (41A60)
Wagner, E. Asymptotische Darstellungen der hypergeometrischen Funktion für große Parameter unterschiedlicher Größenordnung. (German) [Asymptotic representations of the hypergeometric function for large parameters of varying order of magnitude] Z. Anal. Anwendungen 5 (1986), no. 3, 265–276.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement